# SDR SWAA2024111447724

- Difficulty date: October 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 291.5 TO BS 294.5 AND S-17R AT FWD GALLEY AREA 2024-634333<[01] REPLACED ANGLE (CLIP) LOCATED BS 291.5 TO BS 294.5 AND STRINGER 17R AT FWD GALLEY AREA IAW B737-700 SRM-51-40-02-0G; SRM-51-10-02-0G-0 Ï¿½TEM 9 AND DWG:141A8310 SHEET:25 REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE (CLIP) LOCATED BS 291.5 TO BS 294.5 AND STRINGER 17R AT FWD GALLEY AREA IAW B737-700 SRM-51-40-02-0G; SRM-51-10-02-0G-0 Ï¿½TEM 9 AND DWG:141A8310 SHEET:25 REV:- SEE INDIVIDUAL SIGN OFF BELOW.  RII
